MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1422120-J
Medical Device Problem Codes Leak/Splash (1354); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, an ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.On (b)(6) 2018, endologix was made aware of an endoleak.A computerized tomography (ct) was performed on (b)(6) 2018 and a type 1b endoleak was confirmed.On (b)(6) 2018, the physician elected to implant an additional iliac limb to resolve this endoleak.The patient was reported in good condition and there have been no additional patient sequelae reported.
 
Event or Problem Description
At the completion of the clinical assessment on (b)(6) 2018, clinical was able to find substantial evidence to support the following additional findings of a type 1a endoleak of the main body.A separate report will be filed for this endoleak.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following event of a type 1b endoleak with cephalic movement of the left iliac limb up into the sac and a type 1a endoleak of the main body.A separate report will be filed for this 1a endoleak.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined.The final patient status was reported to be in stable post the secondary endovascular procedure endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7741541
Report Number3008011247-2018-00168
Device Sequence Number1040693
Product Code MIH
UDI-Device IdentifierM701TVIL1422120J1
UDI-Public+M701TVIL1422120J1/$$3210330FS032118418
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Model NumberTV-IL1422120-J
Device Catalogue NumberTV-IL1422120-J
Device Lot NumberFS032118-41
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT # FS032918-66; MAIN BODY. LOT # FS022218-45
Outcome Attributed to Adverse Event Required Intervention;